# SDR 2004FA0000697

- Difficulty date: September 14, 2004
- Submitted: September 14, 2004
- Operation: General aviation
- Aircraft: N41W
- Make and model: Beech A45
- Aircraft serial: G127
- Aircraft time: 3,133 hours
- Engine: Cont O470*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH481091
- Condition: Blocked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE OIL FILTER WAS REPLACED AT THE NORMAL OIL CHANGE INTERVAL. THE ENGINE WAS STARTED TO VERIFY OIL PRESSURE AND LEAK CHECK. NO LEAKS NOTED BUT OIL PRESSURE WOULD NOT RISE ABOVE 20 PSI. ( THIS IS THE MINIMUM OIL PRESSURE FOR IDLE POWER ). OIL FILTER WAS REMOVED FOR INSPECTION AND COMPARED WITH ANOTHER NEW OIL FILTER. THE RUBBER FLAP INSIDE THE FILTER APPEARED INSTALLED INCORRECTLY WHEN THE FILTER WAS MANUFACTURED. THE LOW OIL PRESSURE WAS CAUSED BY BLOCKAGE OF THE OIL FLOW IN THE FILTER. ANOTHER FILTER WAS INSTALLED AN THE OIL PRESSURE RETUNED TO NORMAL (50 PSI ).
